# SDR IPXA2021060270079

- Difficulty date: May 31, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N613UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64259
- Aircraft time: 10,333 hours, 1,501 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Damaged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY SLIDE BOTTLE ACTUATION CABLE (SHORT CABLE GOES TO DOOR SLIDE) IS DAMAGED.   THE FLOOR MOUNTED ESCAPE SLIDE PLACED ON MEL 25-68-1 WITH ADDITIONAL MEL 52-13-1 (SEE LP 004837 ITEM 2 (M745946), MX CONT NOTIFIED AND PLACARD INSTALLED.R/R'D CABLE ASSY PER CMM 25-65-10.  M745945 CLEARED.
